# SDR DALA2020031601859

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 3,424 hours, 1,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR ASSIST BOTTLE LOW. SERVICED AFT RT DOOR ASSIST BOTTLE PER A220 AMP 52-12-06. OK FOR SVC. RII INSPECTION OF DOOR ASSIST BOTTLE SAFETY PIN REMOVAL AND ACTIVATION C/W (LP9873459)
